Can You Tell When Your Tablet Is Wearing Off

S

shazzabig

Member
Standard Member
Oct 29, 2014
10
18
3
36
I am a little confused. Every day at the same time I feel like the effect of the tablets are wearing off or is it the effects of the tablets?
Generally starts at about 2pm (I take my tablet at 5am) I get the shakes, headaches, my head feels like its building up with pressure and I feel somewhat out of control. I am really snappy. I also feel like I have been hit by a bus. Kinda like I am coming down with something. I am on 30mg. I don't have any effects of the tablets before this time which makes me think its the coming down of the tablet.
Has anyone had this happen or can anyone offer advise.

Yes this is that time of day and I feel a little out of control o_O
 
Smick

Smick

Well-Known Member
Premium Member
Jun 10, 2014
19
274
53
53
Pakenham, Victoria, Australia
Try taking your tablet a bit later and see what happens.
If you take it at 7am instead and you are having the same difficulties at 5pm instead then yes. If the timing doesn't change it might just be good old two-thirty-itis (mine was 4pm and I called it arsenic hour).
 
  • Like
Reactions: Booty
S

shazzabig

Member
Standard Member
Oct 29, 2014
10
18
3
36
I had planned on taking it later today but out of habit woke up and took it straight away.
will take it later tomorrow and see if that helps.
 
WorkingWoman

WorkingWoman

New Member
Standard Member
Oct 31, 2014
8
2
3
South Africa
The earlier you take Duromine the better. If you take Duromine later in the day, you will experience the exact same shakes, only a little worse because your body is naturally tiring down. I hate coming off the pills and I found that taking them at 5am made the world of difference.
Technically, you are "coming down" as Duromine is a stimulant which is composed of the same properties (same, but not all) as Meth / MDMA / DMAA / and other Amphetamines. The typical responses to coming off it are also shakes, sweating, headaches, insomnia, increased heart beat, depressive feelings, paranoia and so forth. You will also probably find that you are very edgy, argumentative, mood-swingy and sensitive.
Coffee at around 3pm could make you feel better as it pushes the Duromine out of your system faster and makes you feel a little more human.
 
S

shazzabig

Member
Standard Member
Oct 29, 2014
10
18
3
36
Thanks for your reply.
Everything you said is exactly the symptoms I have. I dont normally drink coffee but might try one to see if it helps.
I didn't notice it as bad today. Not sure why but it made me wonder if I forgot to take my tablet.
Been emotional in general today as I put on 600g. I dont know how cause i haven't changed what I have done. I know I shouldn't weigh myself every day but its habit.

Thanks again for your reply.
Sharon
 
WorkingWoman

WorkingWoman

New Member
Standard Member
Oct 31, 2014
8
2
3
South Africa
No problem. I'm also not a big coffee drinker but one mug (not too strong) made a nice difference to how I was feeling.
I used to weigh myself every day and I noticed that in the first two weeks, the kgs melted off. After that, the pills weren't working so well and I also became despondent. However, I'm no longer on the pills and lost the rest of my weight at gym.
Speaking of gym, it will make you feel good to go to gym when you are coming down. It distracts you and gives your brain Dopamine - exactly what your brain starts to lack as you come off the Duromine. If you are feeling emotional, just remember to tell yourself that it is the pill and do something that takes your mind off it.

Also, remember that the pill slows down your digestive system. This can cause your weight loss to slow down over time on the pill - another good reason to exercise as it gets those tummy organs moving again.
 
  • Like
Reactions: LollyTerror
S

shazzabig

Member
Standard Member
Oct 29, 2014
10
18
3
36
This is only my 8th day. I was hoping the weight would still be melting off.
I have booked in with a new personal trainer. Cant wait to get started.
 
T

Trudeelala

Guest
Im on my 1st day and reading this makes me nervous it might not work for me i will be devastated hehe but its a good info still.. The pro and cons i hope it works on me as ive exercised and do yoga but the weight hasnt budge :( i even try taking fat burner energy drink - i do sweat a lot but no weight loss at all since for the past 4 weeks. :(

Thanks for the digestive system info.. I am now starting my bfast with just yogurt and will try up my fibre intake to make sure i go everyday or at least regularly. See how it goes after 1 week will update progress :)
 
A

Anapolis

Member
Standard Member
Jan 9, 2017
20
14
3
I feel like the effects of the Duro is wearing off because I have no symptoms (like no jitters, headaches and no cotton mouth anymore) and my resting heartrate has slowed to normal and my heart rate is back in the 50's and 60's when I'm sedentary. but in the last four days it has been higher. Also when I did walk, my heart rate escalates into the fat burn zone very quickly but now I have to shuffle/semi-jog to get it up to 92bpm which hurts my knees too much.

Is this possible that the effects are wearing off? Can you become desensitised or immune to the benefits of the drug?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Hi, Anapolis
Let's just say not the effect of Duromine wears off, but rather your body is adjusted to the medication, therefore after a couple of weeks/month it may seem that you are losing not as much weight as before. Secondly, it depends on how you use it, e.g. some people tend to take Duromine pills every other day, therefore the concentration is different and hence the effect. As for your case, I wouldn't judge about the drug's effects by the absence of side effects, even those you used to consider "common" for Duromine. I mean, after all, it is great that you don't experience the dry mouth, increased heart rate or headaches anymore, isn't it?;) It is your second week of using the pills, right? So, I recommend you focus on good things wait for couple of weeks and weigh yourself after, to see whether Duromine works for you or not.
 
A

Anapolis

Member
Standard Member
Jan 9, 2017
20
14
3
Thanks Kate! I really appreciate it.

I'm on day 7 today :)
 
  • Like
Reactions: Dee2017
CrankItUp

CrankItUp

New Member
Standard Member
Feb 7, 2017
13
4
3
Hey guys, I am new to this website today & due to start my first time ever on Duromine (30mg) tomorrow. I got them from Duromines.com having no access to anything like this in the country I live in the healthcare system. I am currently 40lb-50lb overweight from a spell of bad health and unimaginable stres but am so excited now to finally start to get rid of it again!!

Am asking this question and appreciate greatly some help:

If I take the dose at 5am-6am is this too early ?- will it wear off later in the day? I am dreading being hungry in the later afternoon or evening as that is the time I always eat too much anyway so it would defeat the point. I will benefit from the energy earlier but maybe I should take it a bit later in the morning, what do you guys think from experience? Thank You!! Lets get this show on the road !! :)
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
686
113
38
Ok, CrankItUp, I know that you already got your answer to this question. You’re taking your Duromine at 5 in the morning and it feels ok. However, I think I should give a small answer to your question for all those people who are new to Duromine and may come across this topic.

The answer is no, 5-6 AM is not too early to take Duromine. Many people prefer taking it namely at this time of the day. However, since every person differs from the other, everyone might have a different response and effects. There is no certain answer, so you just have to try and see if it works for you, or not. Some people prefer taking it so early, because it helps them suppress appetite for the entire day AND this schedule allows them having a good night’s sleep. It’s up to you to try and see. Best of luck and a successful weight loss to everybody!
 
  • Like
Reactions: CrankItUp
CrankItUp

CrankItUp

New Member
Standard Member
Feb 7, 2017
13
4
3
Thanks April great answer :)
 
K

Kira

New Member
Standard Member
Mar 27, 2017
12
2
3
4
I take it at about 8:00 am and get really shitty by about 6pm. I have heard mood swings can occur when you're 'coming down' so maybe it is a bit early, but it depends on your lifestyle and how late you go to bed
 

Similar threads

E
Replies
6
Views
1K
SlimStephen
S
T
Replies
5
Views
3K
April
April
Mayara
Replies
10
Views
10K
April
April
B
Replies
163
Views
35K
StacyB
StacyB